Slim Posted October 23, 2007 Share Posted October 23, 2007 You've maybe already discussed this so apologies if duplicating. Did anyone listen to the Radio 4 Prog last week. It seemed to be suggesting that some pain killers caused headaches. "Analgesic rebound headaches. Especially those containing codeine. I'm on a codeine paracetamol mix. Until last week I was still taking 8 approx per day. Didn't dawn on me to question it, had mentioned to the Neuro that was still having headaches and he stated that It didn't appear to be anything sinister. Just dawned on me before I listened to the Radio 4 programme, that the headaches were like my days of caffeine withdrawal. I have been weaning myself off and am now down to 1 - 4 per day. I don't recommend anyone else doing this unless you have the approval of your Doc I'm seeing my G.P next week and will discuss it then. Just wondered if anyone else has gone through this. Will let you know what the G.P has to say. Aine Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.